# SDR UIEA2010051600009

- Difficulty date: May 16, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE BY 1.5X 1.0 X 0.024" AND ADJACENT DENT BY 3.2 X 1.5 X 0.014" ON EXTERNAL FUSELAGE SKIN BS 580-600 S-44R-45R (BULGE AND DENT FOUND IN ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-01 FIG 1A.)
